×

Found 26 Documents (Results 1–26)

100
MathJax

On the rate of stabilization of solutions to the Cauchy problem for the Godunov-Sultangazin system with periodic initial data. (English. Russian original) Zbl 1476.35039

J. Math. Sci., New York 259, No. 3, 349-375 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 165, 88-113 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Generation of chaotic dynamics and local equilibrium for the Carleman equation. (English. Russian original) Zbl 1373.37099

J. Math. Sci., New York 224, No. 5, 764-795 (2017); translation from Probl. Mat. Anal. 88, 143-170 (2017).
MSC:  37D45 35F55 35C20
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stability of solitons for nonlinear hyperbolic equations. (English. Russian original) Zbl 1275.35069

Russ. Math. Surv. 68, No. 2, 283-334 (2013); translation from Usp. Mat. Nauk. 68, No. 2, 91-144 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software